# SDR ASAA2018071625396

- Difficulty date: July 12, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 41,561 hours, 12,367 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND UNSUCCESSFUL, PLANE SLOWED 5 KNOTS TO REF AND SEEMED NOT TO TRIM AT APPROXIMATELY 75 FEET. GROUNDED - YES. PERFORMED FIM 22-11 TASK 801.  NO FAULTS LOGGED EITHER DFCS LAST FLIGHT. PERFORMED LAND VERIFY BITE 49 -GOOD. NO HISTORY LAST 90 DAYS PLUS.
